# SDR SWIA200819888

- Difficulty date: July 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 15,220 hours, 13,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING IS INOPERATIVE.  (FLIGHT NR 6103) REPLACED EMERGENCY LIGHT CHARGER ASSEMBLY IAW AMM 33-51-01.
